HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

My Gync Suggested Me Modus Tablet For 7 Days For

default
Posted on Mon, 22 Aug 2022
Question:
my gync suggested me modus tablet for 7 days for delay periods of 4 months after a miscarriage with and OCP XXXXXXX tablet to regularize my irregular delay periods,please tell me will this help me to regularize my periods and whether it have any side effects for my future conceive?
doctor
Answered by Dr. Dr.Raju.A.T (21 hours later)
Brief Answer:
Can have side effects

Detailed Answer:
Hi,

Thanks for your query.

Yes, it helps but also comes with a few side effects.

It will regularize the periods as long as taken, it may cause a few undesirable side effects like muscle cramps, headache, breast tenderness, dizziness etc. These may not be seen in all, its subjective.

The medications must be avoided and indicated only when necessary and under the supervision of the gynecologist.

Hope, I answered your query.

Wish you good health.

regards,

Wish your
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr.Raju.A.T

General & Family Physician

Practicing since :2008

Answered : 4909 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My Gync Suggested Me Modus Tablet For 7 Days For

Brief Answer: Can have side effects Detailed Answer: Hi, Thanks for your query. Yes, it helps but also comes with a few side effects. It will regularize the periods as long as taken, it may cause a few undesirable side effects like muscle cramps, headache, breast tenderness, dizziness etc. These may not be seen in all, its subjective. The medications must be avoided and indicated only when necessary and under the supervision of the gynecologist. Hope, I answered your query. Wish you good health. regards, Wish your